MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT TOTAL B-HCG; SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN

ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT TOTAL B-HCG; SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN
Catalog Number 07K78-25
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer reported a false positive architect total b-hcg result on a patient.The following results were provided: on (b)(6) 2025, sid (b)(6) = 329.72 / repeat was negative.No impact to patient management was reported.
 
Additional Manufacturer Narrative
Return testing was not completed as returns were not available.Manufacturing documentation for the likely cause lot did not identify any issues associated with the complaint issue.The ticket search determined that there is no increase in complaint activity for this lot number.The overall performance of architect total ss-hcg reagents in the field was reviewed using data gathered from customers worldwide.The number of standard deviations to the cut-off and the median of the negative populations is within the established limits and within the historical range of the architect total b-hcg assay.A review of the product labeling concluded that the issue is sufficiently addressed.Based on the investigation no systemic issue or product deficiency was identified for the architect total b-hcg lot# 67166ud00.
 
Event or Problem Description

Brand Name
ARCHITECT TOTAL B-HCG
Common Device Name
SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key22104635
Report Number3005094123-2025-00262
Device Sequence Number8233478
Product Code DHA
UDI-Device Identifier00380740014964
UDI-Public(01)00380740014964(17)250920(10)67166UD00
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
K983424
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/20/2025
Device Catalogue Number07K78-25
Device Lot Number67166UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2025
Supplement Date Received by Manufacturer07/02/2025
Initial Report FDA Received Date05/29/2025
Supplement Report FDA Received Date07/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/09/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I1000SR MOD, 01L86-01, (B)(6); ARC I1000SR MOD, 01L86-01, (B)(6)
Patient SexUnknown